I started taking lefhunmide 10mg over the first 7 days I had bad pain in hand and feethands

Comments

  • Mike1
    Mike1 Member Posts: 1,714

    This is not a common side effect so you need to report it to your GP asap.

  • Lindalew
    Lindalew Member Posts: 8

    Thank you I stop taking it and it went away thank you for replying

  • Ellen
    Ellen Moderator Posts: 589

    I suggest you speak to your Medical team @Lindalew even your pharmacist if he/she is easier to get hold of.

    Best wishes

    Ellen

  • Brynmor
    Brynmor Administrator Posts: 1,203

    Hi @Lindalew I have taken the liberty of copying the post you made on your Activity Wall to this conversation. You posted:

    I was given lefhunmide to take 10 mg it made really bad pains in hands and feet I am very scared of any drugs I always read the leaflet them internet sorry but I am afraid os side effects so as pains did not go I stoped I have really bad pains was even unable to try hoping side affect would go but to me they got worse I take steroids daily but have many disfigured joints I know there no drugs with out side affects help needed please.

    As both @Ellen and @Mike1 have said, do contact your GP or rheumatologist who prescribed leflunomide and arrange a consultation. We also have a useful reference on our web site that may be of some help when you meet with them:



    Do let us know how you get on and don't hesitate to ask for help or any questions that you might have.

    All best wishes

    Brynmor


  • Lindalew
    Lindalew Member Posts: 8

    Thank you all very much for replying it nice to know so many people care and you are all there ready to talk and answer back I will let you all know chemist said as you all said report it to my doctor or RA nurse which I will call today but I knew it was not right that’s why I stopped taking it 4 days ago the pain went when I stoped taking tabs having RA for many years I know that I can tell when things like yourself when it not right I have very good days like I said hand are very disfigured but I have to live with that worded for me is my knees waited 4 years each time I ready to go something comes up so it put of again well good job I drive I wish you all a painless year and again thank you all I have a great family too so god bless you all love Linda xxxx this site is great and so helpful xxxxxx

  • Lindalew
    Lindalew Member Posts: 8

    Hope you all like this verse xxxxxxx

  • frogmorton
    frogmorton Member Posts: 26,666

    You know your own body @Lindalew

    If a person gets unusual symptoms on a medication it does need reporting. I don't like taking medication much either, but we haven't got much choice have we?

    I hope they find something which suits you better.

    Take care

    Love

    Toni xxx